# SDR IPXA12575960

- Difficulty date: October 12, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CABIN BS 1100 BETWEEN RBL 1, AND RBL 25 HAS SEVERAL AREAS OF CORROSION.  REPAIRED IAW EA 121086, AND EOB757-5310-48 48872-A.
